# SDR AU000576

- Difficulty date: July 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: PCE115319
- Condition: Making Metal
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE REDUCTION GEARBOX CHIP DETECTOR AND SCAVENGE FILTER CONTAMINATED WITH METAL.
